# SDR A6WA201543119

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 30,609 hours, 29,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORANGE ON FLOOR LIGHT STRIP, EMER EXIT ROW 1, ORANGE OVERLAY MISSING.  INSPECTED & FOUND ROW 1 OVERLAY MISSING & ROW 1 IS INOPERATIVE.  NO VISIBLE DAMAGE FROM TOP OF LIGHT STRIP IAW 254681 2 FOR MEL.
